

Sharing Plant Production Knowledge Globally

INTERNATIONAL PLANT PROPAGATORS SOCIETY NEW ZEALAND REGION

WAIKATO FIELD TRIP

FRIDAY 27 & SATURDAY 28 OCTOBER 2017

ITINERARY

Friday 27th October

8.15 - 8.30 am - Kelly Road Cambridge Lodge, 1 Kelly Road, Cambridge - meet in car park.

(15 min drive)

8.45 – 9.45 am - Becks Nurseries, 1494 Tirau Road, Cambridge: Wholesale and Retail Nursery - Main lines Houseplants, Fuchsia, Palms, Succulents

(20 min drive)

10.15 am - Amber Garden Centre, 7 Peake Road, Cambridge: Wholesale and Retail Nursery – Container grown trees and shrubs, bedding and vegetable plants. Morning Tea

(2 min drive)

11.00 am-12.00 pm - The Avantidrome, 15 Hanlin Road, Cambridge: Waikato's newest sports and leisure facility, appropriately located in Cambridge the heart of Waipa, 'Home of Champions' territory. This world-class facility is centered around the purpose built 250m wooden cycling velodrome, and is host to a range of other high performance sport and community facilities

12.00 pm Lunch – at Avantidrome- included in cost of field trip

(25 min drive)

1.30 pm - Payless Plants, 641 Ohaupo Road, S H 3, Te Awamutu: Wholesale and Retail Nurserymain lines NZ natives, rhododendrons, azaleas, camellias, conifers, general ornamentals.

1.45 pm - 3.00 pm "Propagation Workshop – Techniques and Efficiency in Commercial Production" - Hands on demonstration/participation in wood selection, cutting prep, soil prep, for cold frame production. (People staying for the Workshop will have time to visit the Tree Church)

(15 min drive)

3.15 pm - Tree Church, 119 West Road, Ohaupo: A living, breathing church in New Zealand. You will see a selection of Oaks, Maples, Alders, Ginkgos, Beech, Poplars, Taxodium, and Nyssa. The trees used in the construction of the Tree Church are: Alnus Imperialis Cut Leaf Alder (Roof Canopy), Leptospernum Copper Sheen (Walls), Camelia Black Tie, Acer Globosum and Thuja Pyramidalis.

6.30 pm - Dinner - "Good Union", 98 Victoria Street, Cambridge - Own cost

Saturday 28th October

9.00 - 9.15 am - Kelly Road Cambridge Lodge - meet in car park

(15 min drive)

9.30 am - Hamilton Gardens- Hungerford Crescent, Garden Theme Tour & Hamilton City Council Nursery

12.00 pm - Lunch - Turtle Lake Café (within the Hamilton Gardens) - own cost.

(10 min drive)

1.30pm – Cambrian Nursery, 394 Marshmeadow Road, Newstead, Hamilton: Wholesale Nursery. Main lines Hedge/Shelter, Topiary, Magnolia, Camelia, and Rhododendron.

(2 min drive)

2.30pm – Bambina Rose NZ Ltd, 275 Vaile Road, Newstead, Hamilton – Wholesale and Retail Nursery. Main lines importing and quarantine of Roses.

(10 min drive)

3.30 - Wairere Nursery, 826 Gordonton Road, Gordonton. Wholesale and Retail Nursery and display garden. Main lines Ornamental trees, Natives, Fruit Trees. (Afternoon tea)

(25 min drive back to Cambridge)

5.30 pm - Dinner, Hosted by Dave and Shirley Ogilvy, 3774 Cambridge Road, Leamington. Not to be missed social night, \$26.00 per person. BYO Beverages

ACCOMODATION:

Kelly Road Cambridge Lodge 1 Kelly Road, Cambridge Phone 07 282 0578 Rooms from \$169 a night

Cambridge Mews 20 Hamilton Road Cambridge Phone 07 827 7166 Rooms from \$160 a night

Captains Quarters Motor Inn 57A Hamilton Road, Cambridge Phone 07 827 8989 Rooms from \$130 a night

Cambriam Lodge Motel 63 Hamilton Road, Cambridge Phone 07 827 7766 Rooms from \$120 a night

No. 1 Motels on Victoria 89 Victoria Street, Cambridge Phone 07 823 1467 Rooms from \$90 a night

NOTE: All registrations need to be confirmed no later than Friday 13 October 2017

BY FRIDAY 13 October, SEND YOUR COMPLETED REGISTRATION FORM BACK TO:

CONTACTANTONY TOLEDOEMAILantony@multiflora.co.nzOR PHONE021 456838

Registration Fee of \$80 each, please pay direct to IPPS acc. 02 0152 0411108 003

Add \$26.00 if staying for dinner Saturday night.

Please write details in IPPS account - "Cambridge" + your surname + number attending

IPPS WAIKATO FIELD TRIP - REGISTRATION FORM

Note: printable copy available online at <u>www.ipps.org.nz</u>		
Names		
Company / Organisation		
Postal Address		
Contact Phone Number		
Mobile Phone Number		
Email		
Registration Fee of \$80.00 each		
Attending Saturday evening dinner	r \$26.00	
Number attending Saturday	v Night dinner	
Pay Online - IPPS Field Da	ays 02 0152 0411108 003	Yes / No
Please write details in IPPS accoun	t – "Cambridge" + your surnam	e + number attending

Fees includes transport, Friday morning tea and lunch, Saturday afternoon tea

PLEASE ANSWER THE FOLLOWING:

Special Dietary Requirements: _____

REGISTER BY FRIDAY 13 OCTOBER

SEND YOUR COMPLETED REGISTRATION FORM BACK TO:

CONTACT	ANTONY TOLEDO
EMAIL	antony@multiflora.co.nz
OR PHONE	021 456838